Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 29, NWS Morristown, TN

August 15, 2023Carter County, Johnson County, Tennessee

NWS Morristown, TN issued this tornado warning at Aug 15, 2023, 12:52 AM EDT for Carter County, Johnson County, Tennessee. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2023, 12:52 AM EDT (04:52 UTC)
Expired
Aug 15, 2023, 1:08 AM EDT
In force
16 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Carter County, TN, Johnson County, TN

The radar

The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 8:33 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

693 
WFUS54 KMRX 150452
TORMRX
TNC019-091-150530-
/O.NEW.KMRX.TO.W.0029.230815T0452Z-230815T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
1252 AM EDT Tue Aug 15 2023

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Southwestern Johnson County in east Tennessee...
  East central Carter County in east Tennessee...

* Until 130 AM EDT.
    
* At 1251 AM EDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles northwest of Beech Mountain, moving
  east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Johnson and east central Carter Counties, including
  the following locations... Elk Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3631 8188 3630 8191 3619 8199 3620 8207
      3633 8206 3633 8186
TIME...MOT...LOC 0451Z 276DEG 42KT 3626 8200 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CJM
1 follow-up statement
860 
WWUS54 KMRX 150508
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
108 AM EDT Tue Aug 15 2023

TNC019-091-150518-
/O.CAN.KMRX.TO.W.0029.000000T0000Z-230815T0530Z/
Johnson TN-Carter TN-
108 AM EDT Tue Aug 15 2023

...THE TORNADO WARNING FOR SOUTHWESTERN JOHNSON AND EAST CENTRAL
CARTER COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
east Tennessee.

LAT...LON 3631 8188 3630 8191 3619 8199 3620 8207
      3633 8206 3633 8186
TIME...MOT...LOC 0506Z 276DEG 42KT 3624 8175 

$$

CJM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Aug 14, 7:00 PM EDT, 5 hours 52 minutes earlier.

Area forecast discussion, Aug 14, 7:00 PM EDT, 5 hours 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
700 PM EDT Mon Aug 14 2023

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 313 PM EDT Mon Aug 14 2023

Key Messages:

1. Widespread, persistent thunderstorms are likely with some being
strong to severe. All modes of severe weather are possible with the
greatest threat being damaging winds and a lesser hail and tornado
threat.

2. Confidence has increased in potential for scattered flash
flooding due to several hours of rain after what fell earlier today
and in recent days.

3. Hot conditions continue in the south today with much milder and
drier conditions on Tuesday.

This Evening/Tonight

Currently this afternoon, a closed low is moving towards the western
Great Lakes with a downstream upper jet of 100+ kts. The surface low
will continue to track eastward with its associated cold front to
approach the area after midnight. This cold front, in addition to
height falls, will be the main forcing mechanism for the convection
later in the day.

The convective environment through this evening is very unusual for
the time of year, given expected effective shear of 30+ kts in the
south and values above 40 kts in the north. Low-level shear is
broadly indicated to be above 20 kts to even 30 kts closer to
southwest Virginia. The main question continues to be instability
through the late afternoon and the initiation/timing of convection.
Many places near and south of Knoxville saw less convection and
cloud cover in comparison to places further north. These places
already have MLCAPE of 2,000 to 2,500 J/kg. With a remaining
outflow boundary from the earlier convection, there is a low- end
chance of initiation over the next few hours. This would be ahead
of additional lift later in the evening ahead of the cold front
and after additional upper divergence. All modes of severe weather
will be of concern through the evening and overnight hours. The
CAMs continue to show varied updraft helicity tracks, focused
mainly in the northern half of the area. This will keep the low-
end tornado threat, in addition to damaging winds and isolated
large hail. The north has been slower to clear, but the trend in
the last hour or two certainly suggests sufficient instability for
concern as in areas further south.

The concern for flooding has continued to rise as many places
already received near or above 1" of rain earlier today. With the
RAP/HRRR runs indicating multiple rounds/training convection,
locally heavy rainfall amounts on the saturated ground could
definitely lead to flash flooding. In fact, there is potential for
places to see off and on rain for over 6 hours. This will all be in
the presence of PWAT values to 2" or greater. The exact locations
remain unclear, but there is enough confidence to say coverage of
flash flooding could be more scattered, than an isolated event. Fog
development is likely by the early morning.

Tuesday

During the day on Tuesday, the frontal boundary will move through
the area, leading to advection of milder conditions from the
northwest. Some lingering showers or storms are possible earlier
in the day near the front. Otherwise, drier and milder conditions
will result as high pressure expands from the west.

&&

.LONG TERM...
(Tuesday night through next Monday)
Issued at 313 PM EDT Mon Aug 14 2023

Key Messages:

1. Cooler and drier conditions are expected this week, with a
warming trend heading into the weekend.

Discussion:

Troughing digs into southeastern portions of the United States
Tuesday night into Wednesday, with H5 heights near 586dam across
northern portions of the forecast area and 590dam in southern
portions. Impacts of this shift in synoptic pattern will result in
drier conditions and below normal temperatures. A disturbance will
translate through mean flow aloft by the late week. This will
briefly sharpen the aforementioned troughing before kicking it
northeastward, with ridging gradually building in from the west.
Cannot totally rule out some low end PoP chances late week per
ensemble guidance but at this time no significant precip chances
look to come from this and no wording has been included in grids.
The main impact will be a gradual warming trend as H5 heights
increase into the weekend and temperatures approach normal to
slightly above normal for mid to late August.

&&

.AVIATION...
(00Z TAFS)
Issued at 655 PM EDT Mon Aug 14 2023

Showers and storms are now developing in southern Middle TN, and
are expected to increase in coverage and intensity over the next
few hours. These storms are expected to affect the TAF sites
between 02-06Z, with IFR vis from heavy rain and gusty winds of
30-40 kt. Showers are likely to persist into the night, but their
location and impacts on the terminals are uncertain, but some
could produce heavy rain that would result in IFR to LIFR
conditions. MVFR clouds and fog will continue into the morning
hours, lifting to VFR around noon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             73  85  64  83 /  60  30   0   0
Knoxville McGhee Tyson Airport, TN  71  82  63  81 /  70  40   0   0
Oak Ridge, TN                       71  82  62  80 /  70  20   0   0
Tri Cities Airport, TN              70  79  60  79 /  80  40   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for Bradley-
     Hamilton-Marion-West Polk.

VA...NONE.
&&

SHORT TERM...BW
LONG TERM....KRS
AVIATION...DGS
Hazardous weather outlook, Aug 14, 3:12 PM EDT, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
312 PM EDT Mon Aug 14 2023

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-151915-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
312 PM EDT Mon Aug 14 2023 /212 PM CDT Mon Aug 14 2023/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Widespread thunderstorms are likely this evening with some being
severe. All hazards are possible, including damaging straight
line winds from 60 to 70 mph, large hail from 1 to 1.5 inches, and
an isolated tornado. The tornado threat is greatest along and
north of Interstate 40 with the other threats being more area-
wide.

Additionally, there is an elevated flooding concern this evening
through the overnight hours due to saturated ground, abundant
moisture, and multiple rounds of storms. It is possible for some
places to see off and on rain for more than just a few hours into
the morning hours. Scattered flash flooding is possible, depending
on the coverage and persistence of convection.

Also, hot conditions are expected to continue with many central
and southern Tennessee Valley locations seeing heat indices close
to 100 to 105 degrees, especially in and around Chattanooga. See
the heat advisory for additional details, which is in effect for
Marion, Hamilton, Bradley, and western Polk Counties until 8 PM
EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports are welcome this afternoon through tonight for
severe thunderstorms and/or flash flooding.

In the hours before

Local storm report, Aug 15, 12:14 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1214 AM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Flash Flood      1 NE White Pine         36.11N 83.29W
08/15/2023                   Jefferson          TN   Law Enforcement

            Several roads in White Pine are impassable
            from floodwaters and a retaining wall has
            collapsed.

&&

NW
Special weather statement, Aug 15, 12:16 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Morristown TN
1216 AM EDT Tue Aug 15 2023

NCZ060-TNZ085>087-101-102-150445-
Cherokee NC-West Polk TN-Northwest Monroe TN-East Polk TN-
Southeast Monroe TN-McMinn TN-
1216 AM EDT Tue Aug 15 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN CHEROKEE...NORTHEASTERN
POLK...EAST CENTRAL MCMINN AND SOUTHERN MONROE COUNTIES THROUGH 1245
AM EDT...

At 1215 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 13 miles southeast of Madisonville, moving east at 45
mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Andrews, Englewood, Tellico Plains, Coker Creek, Violet, Tariffville,
Bullet Creek, Hiawasse Dam, Marble, and Mount Vernon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern North Carolina...and east Tennessee.

&&

LAT...LON 3517 8444 3548 8448 3549 8394 3541 8402
      3537 8401 3535 8404 3531 8404 3527 8401
      3524 8401 3522 8396 3526 8384 3526 8380
      3524 8374 3526 8371 3523 8369 3520 8373
      3519 8371 3516 8374 3514 8384 3510 8390
TIME...MOT...LOC 0415Z 260DEG 39KT 3538 8421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KS
Local storm report, Aug 15, 12:40 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1240 AM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Flash Flood      Tellico Plains          35.37N 84.29W
08/15/2023                   Monroe             TN   911 Call Center

            Two to three feet of water rendering
            multiple roads impassible in Tellico Plains
            area.

&&

NW
Local storm report, Aug 15, 12:45 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
1245 AM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Flash Flood      Athens                  35.45N 84.60W
08/14/2023                   McMinn             TN   Law Enforcement

            Several reports of water over roads ranging
            from less than a foot of water to totally
            impassible. Including County Road 197 north
            of Athens and County Road 436 east of
            Athens.

&&

NW
Special weather statement, Aug 15, 12:45 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1245 AM EDT Tue Aug 15 2023

NCZ061-150515-
Clay NC-
1245 AM EDT Tue Aug 15 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CLAY COUNTY THROUGH
115 AM EDT...

At 1245 AM EDT, Doppler radar was tracking a strong thunderstorm near
Nantahala Lake, or 10 miles southeast of Andrews, moving east at 25
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern North Carolina.

&&

LAT...LON 3511 8387 3514 8386 3514 8382 3516 8377
      3516 8374 3515 8373 3515 8372 3516 8365
      3515 8364 3514 8366 3514 8364 3512 8364
      3513 8362 3511 8362 3509 8359 3506 8356
TIME...MOT...LOC 0445Z 279DEG 21KT 3513 8366

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SR
Special weather statement, Aug 15, 12:50 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Morristown TN
1250 AM EDT Tue Aug 15 2023

NCZ060-061-TNZ087-150530-
Clay NC-Cherokee NC-Southeast Monroe TN-
1250 AM EDT Tue Aug 15 2023

...A STRONG THUNDERSTORM WILL IMPACT CHEROKEE AND CLAY COUNTIES
THROUGH 130 AM EDT...

At 1250 AM EDT, Doppler radar was tracking a strong thunderstorm near
Murphy, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Andrews, Murphy, Hayesville, Shooting Creek, Tusquitee, Hiawasse Dam,
Marble, Brasstown, and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
southwestern North Carolina...and east Tennessee.

&&

LAT...LON 3503 8432 3508 8431 3534 8403 3523 8400
      3522 8396 3526 8384 3525 8373 3517 8374
      3511 8388 3506 8356 3499 8350
TIME...MOT...LOC 0450Z 275DEG 23KT 3519 8406

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:00 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Union45 min
Aug 14, 8:18 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea42 min
Aug 14, 8:31 PM EDTSevere Thunderstorm WarningMRXGrainger, Jefferson, Knox, Sevier, Union44 min
Aug 14, 8:45 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon60 min
Aug 14, 8:56 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock, Hawkins49 min
Aug 14, 8:58 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson47 min
Aug 14, 8:59 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Monroe, Polk46 min
Aug 14, 9:03 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson42 min
Aug 14, 9:12 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock25 min
Aug 14, 9:21 PM EDTAreal Flood AdvisoryMRXAnderson, Grainger, Jefferson, Knox, Union11 min
Aug 14, 9:27 PM EDTSevere Thunderstorm WarningMRXHawkins, Sullivan48 min
Aug 14, 9:32 PM EDTFlash Flood WarningMRXAnderson, Grainger, Jefferson, Knox, Union3 hr
Aug 14, 9:34 PM EDTSevere Thunderstorm WarningMRXGreene, Hancock, Hawkins41 min
Aug 14, 9:38 PM EDTTornado WarningMRXHawkins52 min
Aug 14, 9:42 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hawkins, Jefferson29 min
Aug 14, 9:44 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk46 min
Aug 14, 9:45 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington45 min
Aug 14, 9:50 PM EDTTornado WarningMRXGreene, Hawkins, Sullivan, Washington40 min
Aug 14, 10:09 PM EDTTornado WarningMRXCarter, Sullivan, Washington51 min
Aug 14, 10:10 PM EDTFlash Flood WarningMRXHancock, Hawkins4 hr
Aug 14, 10:32 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe43 min
Aug 14, 10:38 PM EDTFlash Flood WarningMRXMcMinn, Meigs, Polk5 hr
Aug 14, 10:42 PM EDTTornado WarningMRXCarter, Johnson, Sullivan63 min
Aug 14, 10:46 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Morgan, Roane44 min
Aug 14, 10:53 PM EDTSpecial Weather StatementMRXMonroe52 min
Aug 14, 11:17 PM EDTFlash Flood WarningMRXMcMinn, Monroe6 hr
Aug 14, 11:23 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson52 min
Aug 14, 11:35 PM EDTSpecial Weather StatementMRXMcMinn, Monroe40 min
Aug 14, 11:54 PM EDTFlash Flood WarningMRXMonroe5 hr
Aug 14, 11:56 PM EDTSevere Thunderstorm WarningMRXCarter, Cocke, Greene, Hawkins, Johnson, Unicoi and 1 more64 min
Aug 15, 12:12 AM EDTFlash Flood WarningMRXCocke, Greene, Hamblen, Jefferson5 hr
Aug 15, 12:16 AM EDTSpecial Weather StatementMRXMonroe29 min
Aug 15, 1:17 AM EDTFlash Flood WarningMRXMonroe4 hr
Aug 15, 1:20 AM EDTSpecial Weather StatementMRXBledsoe, Rhea, Sequatchie40 min
Aug 15, 1:35 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie40 min
Aug 15, 1:50 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion25 min
Aug 15, 1:58 AM EDTSpecial Weather StatementMRXLoudon, Meigs47 min
Aug 15, 2:38 AM EDTSpecial Weather StatementMRXPolk52 min
Aug 15, 2:56 AM EDTSpecial Weather StatementMRXMonroe34 min
Aug 15, 3:16 AM EDTAreal Flood AdvisoryMRXCarter, Cocke, Greene, Hamblen, Hawkins, Jefferson and 3 more7 hr
Aug 15, 3:21 AM EDTFlash Flood WarningMRXBlount, Monroe98 min
Aug 15, 3:25 AM EDTAreal Flood AdvisoryMRXBlount, Cocke, Knox, Loudon, McMinn, Monroe and 1 more7 hr
Aug 15, 3:39 AM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Polk4 hr
Aug 15, 4:57 AM EDTAreal Flood WarningMRXCocke, Greene, Hamblen, Jefferson2 hr
Aug 15, 4:59 AM EDTAreal Flood WarningMRXBlount, Monroe6 hr
Aug 15, 5:04 AM EDTAreal Flood AdvisoryMRXMonroe116 min
Aug 15, 5:07 AM EDTAreal Flood WarningMRXMcMinn, Monroe6 hr
Aug 15, 5:09 AM EDTAreal Flood WarningMRXMonroe6 hr

Nearby

Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.